Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i3.40
pages 30-46

Numerical Approach to Parametric Identification of Dynamical Systems

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

Краткое описание

An approach to numerical solution of the coefficient inverse problems with respect to systems of linear non-autonomous differential equations with ordinary derivatives is proposed. The observations of various kinds are used to identify the coefficients. The approach uses a special transform of the solution of a boundary-value problem relative to the initial linear system of differential equations with nonlocal conditions. The use of this approach enables one to reduce the parametric identification problem to solving the auxiliary boundary value problems with nonlocal conditions and one system of algebraic equations. The approach can be used to solve the coefficient inverse problems, described by partial differential equations, in which the identified coefficients depend only on one variable: time or spatial. Numerical results and their analysis are given.


Articles with similar content:

The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
Numerical and Analytical Simulation of Radiative-Convective Heat Exchange in the Composite Elements of Structures and Buildings
Heat Transfer Research, Vol.34, 2003, issue 1&2
Yu. M. Matsevityi, N. A. Safonov, A. P. Slesarenko
NONLINEAR EIGENFUNCTION EXPANSIONS FOR THE SOLUTION OF NONLINEAR DIFFUSION PROBLEMS
First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta
Numerical Methods of Modeling Control Systems Described by Stochastic Differential Equations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Oleg Yu. Kulchitskiy, Dmitriy F. Kuznetsov
THERMODYNAMICALLY CONSISTENT APPROACH FOR ONE-DIMENSIONAL PHENOMENOLOGICAL MODELING OF SHAPE MEMORY ALLOYS
International Journal for Multiscale Computational Engineering, Vol.17, 2019, issue 4
Y. Charles Lu, Chetan S. Jarali, S. Raja, Ravishankar N. Chikkangoudar, Jacob Fish, Subhas F. Patil